I think that I have a problem in progesterone hormone

by Dalia
(ksa)

Because I took birth control pills (drospirenone+ethinylestradiol) for 1 month. I stopped it because I had spotting blood for 20 days. Then I changed to (.250mg norgestimate+.035mgethinyl estradiol) pill for 3 months. But since that time I always have spotting for 3 days before my period (8 months now). What can I do to solve my problem?

Comments for I think that I have a problem in progesterone hormone

Click here to add your own comments

Oct 14, 2007
Birth control pills
by: Wray

Hi Dalia The pill is disrupting your cycle. The best thing you could do is to stop it completely and use an IUD (intra uterine device) instead.

But it must be the copper T, and not the new ones which have the synthetic progestins embedded in them. They will only contunue to disrupt your cycle. Take care Wray

Jun 27, 2011
hormones dead
by: Hamayun Khan

please help me my report coming Dr say your hormones are death please help me i am so worried plz plz plz thanks

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.


Search over 7,500 pages on this site...